Alert archive / Kentucky / Tornado Warnings in 2008

Tornado Warning 23, NWS Paducah, KY

February 5, 20084 counties in Kentucky

NWS Paducah, KY issued this tornado warning at Feb 5, 2008, 7:01 PM CST for 4 counties in Kentucky. It was in force for 44 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 5, 2008, 7:01 PM CST (01:01 UTC)
Expired
Feb 5, 2008, 7:45 PM CST
In force
44 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon

Counties Caldwell County, KY, Christian County, KY, Hopkins County, KY, Trigg County, KY

What was reported inside it

TimeReportWhereRemark
Feb 5, 7:30 PM CSTTSTM WND DMG3 E Bainbridge, KYSEVERAL STRUCTURES AND NUMEROUS TREES AND POWER LINES DOWN ON OLD PALESTINE ROAD
Feb 5, 7:30 PM CSTTSTM WND DMG3 Sw Crofton, KYSEVERAL TREES AND POWER LINES DOWN
Feb 5, 7:35 PM CSTTORNADO3 Sw Crofton, KYON OLD PALESTINE ROAD...NUMEROUS HOUSES DAMAGED OR DESTROYED AND PEOPLE ARE TRAPPED IN HOMES. EMERGENCY PERSONNEL ENTROUTE.
Feb 5, 7:54 PM CSTTSTM WND DMGWhite Plains, KYNUMEROUS POWER LINES DOWN AND ROOFS BLOWN OFF HOUSES

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 34 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 5, 3:09 PM CSTTornado Watch PDSSPC9 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 1.0 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2008-02-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 706 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2008-02-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 300 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
706 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
812 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
300 m²/s²
0-3 km storm-relative helicity
362 m²/s²
Significant tornado parameter
1.6
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KPAH 060103
TORPAH
KYC033-047-107-221-060145-
/O.NEW.KPAH.TO.W.0023.080206T0101Z-080206T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
701 PM CST TUE FEB 5 2008

THE NATIONAL WEATHER SERVICE IN PADUCAH KENTUCKY HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN HOPKINS COUNTY IN NORTHWEST KENTUCKY
  NORTHERN CHRISTIAN COUNTY IN SOUTH CENTRAL KENTUCKY
  SOUTHEASTERN CALDWELL COUNTY IN WESTERN KENTUCKY
  NORTHEASTERN TRIGG COUNTY IN WESTERN KENTUCKY

* UNTIL 745 PM CST.

* AT 658 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
  MONTGOMERY...MOVING NORTHEAST AT 50 MPH.

  THE MAIN THREAT FOR CALDWELL COUNTY RESIDENTS WILL BE LARGE HAIL.

  THE NATIONAL WEATHER SERVICE IS RECEIVING REPORTS OF FUNNEL CLOUDS 
  AND POSSIBLE TORNADO TOUCHDOWNS.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
COBB...GRACEY...HOPKINSVILLE...CROFTON...NORTONVILLE AND WHITE   
PLAINS.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
PENNY SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

LAT...LON 3727 8739 3683 8731 3682 8771 3704 8783
TIME...MOT...LOC 0101Z 236DEG 45KT 3690 8774

$$
2 follow-up statements
000 
WWUS53 KPAH 060117 RRA
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
716 PM CST TUE FEB 5 2008

KYC033-221-060126-
/O.CAN.KPAH.TO.W.0023.000000T0000Z-080206T0145Z/
CALDWELL KY-TRIGG KY-
716 PM CST TUE FEB 5 2008

...THE TORNADO WARNING FOR NORTHEASTERN TRIGG AND SOUTHEASTERN
CALDWELL COUNTIES IN WESTERN KENTUCKY IS CANCELLED...

LAT...LON 3690 8768 3697 8766 3698 8768 3711 8770
      3727 8739 3684 8731 3683 8732
TIME...MOT...LOC 0116Z 233DEG 45KT 3702 8756

$$

KYC047-107-060145-
/O.CON.KPAH.TO.W.0023.000000T0000Z-080206T0145Z/
HOPKINS KY-CHRISTIAN KY-
716 PM CST TUE FEB 5 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CST FOR SOUTHERN
HOPKINS COUNTY IN NORTHWEST KENTUCKY...AND NORTHERN CHRISTIAN COUNTY
IN SOUTH CENTRAL KENTUCKY...

AT 711 PM CST...TRAINED WEATHER SPOTTERS REPORTED A TORNADO.  THIS 
STORM WAS LOCATED NEAR BAINBRIDGE...MOVING NORTHEAST AT 50 MPH. THIS 
STORM WILL CROSS THE PENNYRILE PARKWAY NEAR THE CROFTON EXIT...EXIT 
23.

POWER OUTAGES AND DAMAGE HAVE BEEN REPORTED AS THE STORM MOVED 
THROUGH TRIGG COUNTY.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DOGWOOD...
CROFTON...EMPIRE...MANNINGTON...FEARSVILLE...FRUIT HILL...DANIEL
BOONE...NORTONVILLE AND WHITE PLAINS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3690 8768 3697 8766 3698 8768 3711 8770
      3727 8739 3684 8731 3683 8732
TIME...MOT...LOC 0116Z 233DEG 45KT 3702 8756

$$
000 
WWUS53 KPAH 060126
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
726 PM CST TUE FEB 5 2008

KYC047-107-060145-
/O.CON.KPAH.TO.W.0023.000000T0000Z-080206T0145Z/
HOPKINS KY-CHRISTIAN KY-
726 PM CST TUE FEB 5 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CST FOR SOUTHERN
HOPKINS COUNTY IN NORTHWEST KENTUCKY...AND NORTHERN CHRISTIAN COUNTY
IN SOUTH CENTRAL KENTUCKY...

AT 721 PM CST...TRAINED WEATHER SPOTTERS REPORTED A TORNADO NEAR 
BAINBRIDGE. THIS STORM WAS LOCATED NEAR CROFTON...MOVING NORTHEAST 
AT 50 MPH. THIS STORM IS NEAR THE PENNYRILE PARKWAY.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NORTONVILLE
AND WHITE PLAINS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3694 8754 3711 8759 3727 8739 3701 8734
TIME...MOT...LOC 0126Z 233DEG 45KT 3709 8743

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Feb 5, 4:30 PM CST, 2 hours 31 minutes earlier.

Area forecast discussion, Feb 5, 4:30 PM CST, 2 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
430 PM CST TUE FEB 5 2008

.DISCUSSION...
MAIN FORECAST CONCERN REVOLVES AROUND THE SEVERE POTENTIAL
TONIGHT. WE WILL BRIEFLY DISCUSS CHANCES FOR PRECIPITATION IN THE
EXTENDED AS WELL.

LATEST SURFACE ANALYSIS DEPICTS LOW PRESSURE OVER NORTHWEST
ARKANSAS WITH A QUASI-STATIONARY FRONT EXTENDING EAST FROM THE LOW
TO NEAR INTERSTATE 64 IN SOUTHERN ILLINOIS AND SOUTHWEST INDIANA.
IN THE UPPER LEVELS...A DEEP H25 TROUGH WAS SITUATED ACROSS THE
PLAINS WITH A STRONG 120+ KNOT SPEED MAX EJECTING NORTHEAST FROM
THE BASE OF THE TROUGH OVER TEXAS AND OKLAHOMA.

AS THIS SPEED MAX AND THE SURFACE LOW APPROACH THIS EVENING...
STRONG THUNDERSTORM DEVELOPMENT IS EXPECTED. STRONG BACKED WIND
PROFILES...RESULTING IN STRONG DEEP-LAYERED BULK SHEAR AND LOW-
LEVEL STORM RELATIVE HELICITY...WILL BE FAVORABLE FOR DISCRETE
SUPERCELLS OUT AHEAD OF THE APPROACHING LOW PRESSURE CENTER AND
COLD FRONT. LATEST TAMDAR SOUNDING OUT OF KPAH INDICATES A WEAK
CAPPING INVERSION JUST ABOVE H7 LIKELY INHIBITING THE DEVELOPMENT
OF CONVECTION AT THE MOMENT. AS LIFT INCREASES THIS EVENING AHEAD
OF THE APPROACHING SYSTEM...THIS CAP SHOULD ERODE BY 00Z. GIVEN
THE STRONG DYNAMICS AND IMPRESSIVE INSTABILITY FOR THIS TIME OF
YEAR...CELLS THAT DEVELOP OUT AHEAD OF THE COLD FRONT WILL BE
CAPABLE OF PRODUCING TORNADOES...LARGE HAIL...AND DAMAGING WINDS.
DEEP-LAYERED SHEAR VECTORS ORIENTED NEARLY PERPENDICULAR TO THE
LINE OF FORCING SUGGEST THE CELLS WILL HAVE A BROAD WARM SECTOR
TO TRAVERSE...THUS A FEW LONG-TRACK VIOLENT TORNADOES ARE EVEN
POSSIBLE THIS EVENING. REFER TO THE LATEST MESOSCALE DISCUSSIONS
FROM SPC FOR MORE DETAILS.

BOTH NAM AND RUC MODELS HAVE SLOWED THE PASSAGE OF THIS SYSTEM
CONSIDERABLY...AND AS A RESULT...THE SEVERE EVENT MAY STILL BE
ONGOING AT MIDNIGHT. AS BOUNDARY LAYER WINDS VEER TOWARDS MIDNIGHT
AND RESULT IN A MORE UNIDIRECTIONAL WIND PROFILE...THE MODE OF
CONVECTION WILL LIKELY TRANSITION TO MORE LINEAR IN NATURE.
HOWEVER..ENOUGH SHEAR WILL STILL BE PRESENT TO SUSTAIN EMBEDDED
SUPERCELLS CAPABLE OF PRODUCING ISOLATED TORNADOES. THE PRIMARY
CONCERN AFTER MIDNIGHT APPEARS TO BE DAMAGING WINDS...ESPECIALLY
EAST OF THE MISSISSIPPI RIVER.

MOST OF THE PRECIPITATION SHOULD BE EAST OF THE QUAD STATE AREA BY
12Z WEDNESDAY...BUT WE KEPT A SMALL CHANCE OF SHOWERS EAST OF THE
WABASH RIVER AND KENTUCKY LAKES REGION TO BETTER BLEND WITH
NEIGHBORING OFFICES. WHILE MOST OF THE WRAP-AROUND WINTRY
PRECIPITATION SHOULD REMAIN NORTH AND WEST OF OUR IMMEDIATE AREA
ON WEDNESDAY...SOME LIGHT SNOW SHOWERS COULD IMPACT NORTHERN
PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...AND THE
PENNYRILE REGION OF WESTERN KENTUCKY DURING THE AFTERNOON. NO
ACCUMULATION IS EXPECTED AT THIS TIME.

BEYOND WEDNESDAY...TWO MORE WEATHER SYSTEM WILL IMPACT THE
HEARTLAND THROUGH THE END OF THE WEEK...ONE LATE THURSDAY AND THE
OTHER LATE FRIDAY. WHILE A FEW SPRINKLES OR FLURRIES CANNOT BE
RULED OUT...DEEP MOISTURE LOOKS TO BE LACKING WITH BOTH OF THESE
SYSTEMS...SO WE DO NOT HAVE A MENTION OF MEASURABLE PRECIPITATION
FOR EITHER EVENT AT THIS TIME. YET ANOTHER SYSTEM WILL IMPACT THE
REGION TOWARDS THE BEGINNING OF NEXT WEEK. AS A RESULT...WE ADDED
A CHANCE OF RAIN OR SNOW MONDAY NIGHT...AND A CHANCE OF RAIN ON
TUESDAY.

AS FAR AS TEMPERATURES ARE CONCERNED...WE GENERALLY UTILIZED THE
NAM 2 METER TEMPERATURES TONIGHT AND WEDNESDAY OWING TO THE
ANTICIPATED NON-DIURNAL TEMPERATURE TREND. WE TRANSITIONED TO A
BLEND OF GUIDANCE INTO THURSDAY NIGHT. THEREAFTER...WE RELIED
HEAVILY ON HPC GUIDANCE. THIS DID RESULT IN SIGNIFICANTLY COLDER
TEMPERATURES OVER THE WEEKEND...WITH LOWS DIPPING INTO THE TEENS
BOTH SATURDAY AND SUNDAY NIGHT.

&&

.AVIATION...
PREVAILING GUSTY SOUTH WINDS WILL GUST TO 30 KNOTS THIS EVENING WITH
THUNDERSTORM GUSTS IN EXCESS OF 50 KNOTS LIKELY THIS EVENING WHEN
SEVERE THUNDERSTORMS ARE EXPECTED. TEMPORARY IFR/LIFR CONDITIONS IN
HEAVY RAIN ARE LIKELY WITH THE EVENING THUNDERSTORMS. OWB AND EVV
MAY SEE THESE CONDITIONS UNTIL SHORTLY AFTER MIDNIGHT AS THE COLD
FRONT WILL NOT EXIT UNTIL AROUND 3 AM WED. THE AIRMASS WILL
TRANSITION OVERNIGHT WITH THE PASSAGE OF THE COLD FRONT ALONG WITH
IFR/MFR CIGS.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
MO...FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR BOLLINGER-
     BUTLER-CAPE GIRARDEAU-CARTER-PERRY MO-RIPLEY-SCOTT-STODDARD-
     WAYNE MO.

IL...FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR ALEXANDER-
     EDWARDS-FRANKLIN-GALLATIN-HAMILTON-JACKSON-JEFFERSON-
     JOHNSON-PERRY IL-PULASKI-SALINE-UNION IL-WABASH-WAYNE IL-
     WHITE-WILLIAMSON.

IN...FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR GIBSON-PIKE-
     POSEY-VANDERBURGH-WARRICK.

&&

PUBLIC...PRESLEY
AVIATION...SHANKLIN
Hazardous weather outlook, Feb 5, 1:23 PM CST, 5 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
123 PM CST TUE FEB 5 2008

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-061030-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
123 PM CST TUE FEB 5 2008

...HIGH RISK OF SEVERE THUNDERSTORMS THIS AFTEROON AND EVENING...

...A FLASH FLOOD WATCH IS IN EFFECT UNTIL MIDNIGHT FOR PARTS OF
SOUTHERN ILLINOIS...SOUTHEAST MISSOURI...AND SOUTHWEST INDIANA...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING SOUTH OF A LINE FROM NEAR POPLAR BLUFF MISSOURI TO VIENNA
ILLINOIS...TO MARION KENTUCKY...TO NEAR HOPKINSVILLE KENTUCKY.
THERE IS A MODERATE RISK OVER THE REST OF THE AREA.

THUNDERSTORMS WILL BE ON THE INCREASE THROUGHOUT THE AFTERNOON
HOURS. THESE STORMS ARE EXPECTED TO BE SCATTERED IN NATURE AND
THEY MAY DEVELOP INTO SUPERCELLS.

THESE STORMS ARE EXPECTED TO CONTINUE INTO THE EVENING HOURS.

LATER THIS EVENING...THERE MAY BE A SQUALL LINE WHICH DEVELOPS
ALONG THE COLD FRONT WHICH WILL MOVE THROUGH SOUTHEAST MISSOURI
THIS EVENING...REACHING THE MISSISSIPPI RIVER BY MIDNIGHT...THEN
EXITING THE AREA AROUND 2 OR 3 IN THE MORNING.

THE HIGHEST RISK FOR SEVERE WEATHER APPEARS TO BE BETWEEN THE
HOURS OF 4PM AND 2AM. DAMAGING WINDS AND LARGE HAIL ARE THE
PRIMARY CONCERNS WITH ANY SEVERE STORMS...BUT TORNADIC STORMS
CAPABLE OF PRODUCING LONG TRACK TORNADOES ARE ALSO POSSIBLE.

DUE TO THE POTENTIAL FOR EXCESSIVE RAINFALL IN THE VICINITY OF A
STALLED FRONTAL BOUNDARY...FLASH FLOODING WILL BE A POSSIBILITY
THROUGH MIDNIGHT GENERALLY NORTHWEST OF A LINE FROM DEXTER
MISSOURI...TO CAIRO ILLINOIS...TO BOONVILLE INDIANA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

DUE TO THE EXPECTED HEAVY RAINFALL...SOME RIVERS MAY GO ABOVE
FLOOD STATE DURING THIS TIME. PLEASE REFER TO ANY RIVER FLOOD
WARNINGS OR STATEMENTS FOR MORE INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS AFTERNOON INTO
THIS EVENING.

ALSO...ANY REPORTS OF HEAVY RAIN LEADING TO STREET FLOODING OR ROAD
CLOSURES ARE ENCOURAGED.

In the hours before

Local storm report, Feb 5, 6:17 PM CST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
617 PM CST TUE FEB 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     HAIL             MURRAY                  36.61N 88.32W
02/05/2008  E0.75 INCH       CALLOWAY           KY   EMERGENCY MNGR

&&

DLL
Local storm report, Feb 5, 6:23 PM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
623 PM CST TUE FEB 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0617 PM     HAIL             LYNN GROVE              36.59N 88.44W
02/05/2008  E0.75 INCH       CALLOWAY           KY   EMERGENCY MNGR

&&

DLL
Local storm report, Feb 5, 6:24 PM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
624 PM CST TUE FEB 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     TSTM WND GST     SESSER                  38.09N 89.05W
02/05/2008  E60 MPH          FRANKLIN           IL   TRAINED SPOTTER

&&

DLL
Local storm report, Feb 5, 6:32 PM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
632 PM CST TUE FEB 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     TSTM WND GST     INA                     38.15N 88.90W
02/05/2008  E60 MPH          JEFFERSON          IL   AMATEUR RADIO

&&

DLL
Special weather statement, Feb 5, 6:37 PM CST, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
637 PM CST TUE FEB 5 2008

KYZ017-022-060115-
CHRISTIAN KY-TODD KY-
637 PM CST TUE FEB 5 2008

AT 637 PM...RADAR SHOWED A SUPERCELL CAPABLE OF PRODUCING A TORNADO
MOVING EAST INTO TRIGG COUNTY. IF THIS STORM HOLDS TOGETHER IT IS
MOVING TOWARD THE CITY OF HOPKINSVILLE AND MAY REACH CITY LIMITS
BETWEEN 715 AND 730 PM. THIS IS A POTENTIALLY DANGEROUS STORM AND
SHOULD BE MONITORED CLOSELY.
Local storm report, Feb 5, 6:53 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
653 PM CST TUE FEB 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0638 PM     TSTM WND DMG     MURRAY                  36.61N 88.32W
02/05/2008                   CALLOWAY           KY   TRAINED SPOTTER

            SEVERAL TREES DOWN IN AND AROUND THE SOUTH PART OF
            MURRAY. ALSO...STREET SIGNS AND POWER LINES DOWN.

&&

DLL

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 5, 6:10 PM CSTSevere Thunderstorm WarningPAHCarlisle, Fulton, Hickman21 min
Feb 5, 6:35 PM CSTTornado WarningPAHTrigg40 min
Feb 5, 7:22 PM CSTSevere Thunderstorm WarningPAHGraves38 min
Feb 5, 7:28 PM CSTFlash Flood WarningPAHDaviess, Henderson, Union6 hr
Feb 5, 7:31 PM CSTTornado WarningPAHChristian, Hopkins, Muhlenberg44 min
Feb 5, 8:25 PM CSTTornado WarningPAHCaldwell35 min
Feb 5, 9:07 PM CSTTornado WarningPAHBallard23 min
Feb 5, 9:17 PM CSTTornado WarningPAHBallard, McCracken13 min
Feb 5, 9:35 PM CSTSevere Thunderstorm WarningPAHDaviess25 min
Feb 5, 9:49 PM CSTSevere Thunderstorm WarningPAHCalloway, Graves, Livingston, Lyon, McCracken, Marshall and 1 more41 min
Feb 5, 9:55 PM CSTSevere Thunderstorm WarningPAHCaldwell, Crittenden, Livingston, Lyon50 min
Feb 5, 10:22 PM CSTSevere Thunderstorm WarningPAHCaldwell, Christian, Crittenden, Hopkins, McLean, Muhlenberg and 1 more38 min
Feb 5, 10:29 PM CSTSevere Thunderstorm WarningPAHCaldwell, Calloway, Christian, Lyon, Marshall, Trigg46 min
Feb 5, 11:15 PM CSTSevere Thunderstorm WarningPAHChristian, Muhlenberg, Todd, Trigg45 min
Feb 6, 12:04 AM CSTSevere Thunderstorm WarningPAHChristian, Todd26 min
Feb 6, 12:37 PM CSTRiver Flood WarningPAHUnion16 days
Feb 6, 12:37 PM CSTRiver Flood WarningPAHCrittenden, Union17 days
Feb 6, 12:37 PM CSTRiver Flood WarningPAHDaviess, Henderson11 days
Feb 6, 12:37 PM CSTRiver Flood WarningPAHHenderson, Union15 days

Nearby

Tornado Warnings in Kentucky, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.